I have been treated with BV earlier this year, and my bf and I had contact 3 weeks ago. after a few days, I noticed my vagina got itchy and I had some grayish discharge, and I just observed and wait what it is till I got my period. After my period I now observed a yellow discharge but I don't feel itchy anymore. I went to my OB gyne and she diagnosed it with chlamydia, but I never had undergone any lab tests with her, and she just said it's chlamydia because my bf is an american . She prescribed Doxin for 10 days and I started taking it. I went to another doctor. The OB told me it's a BV so I had to take neo penotran for 7 days, and then I told her that i'm taking doxin as well. Now on my 7th day of taking neo penotran and 8th day of taking doxin, I noticed that there's blood(not heavy bleeding) on my underwear. I finished taking neo penotran, and still there's blood, and i am now on my last day of taking Doxin, I have noticed the yellow discharge is not gone and there's blood, and I feel some light pain in my lower belly. I am not sure what to do and what is this. please help
Welcome to ehealthforum,
You should have considered getting a vaginal swab/smear test done to help with identifying the causative organism. The bleeding/spotting after taking the medications could be due to persistence of infections, uterine bleeding, chemical irritation etc. The exact cause can only be made out after careful evaluation. Consider visiting your doctor/gynecologist for thorough examination and further evaluation to look for the underlying cause for the abnormal bleeding. Treatment as needed (based on examination findings and investigations results) would be started to help you get back your periods and regulate them. Consider being in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet. If infection is detected again, get your partner also treated simultaneously to prevent re-infection.
Hi Dr. Paul,
Thank you for the response. I had been to the doctor and had transvaginal ultrasound, to see where the bleeding is coming from. The results were normal and she advised me to just observe it, till i have my period, or if I will not have the period this coming cycle, I will take OCP? NOw, I have another issue. The bleeding stopped. But the yellowish watery discharge is back. The smell isn't that strong anymore. Is it possible that this is not chlamydia, or maybe symptoms of gonorrhea? i've taken antibiotics for chlamydia but these didn't help at all.
i went to the doctor to have a check of itchiness. she gave me neo-penotran. the itchiness is is there..i would like to ask if its a normal reaction of the meds or not. I have used albothyl and on its second day, itchiness is gone. should i start worrying? thank you
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.